Volume 59, pp. 342-355, 2023.

A finite difference scheme for the approximation of the third initial boundary value parabolic problem

Bratislav Sredojević, Zorica Milovanović Jeknić, and Dejan Bojović


We investigate the convergence of difference schemes that approximate the third initial boundary value problem for parabolic equations with time dependent coefficients. An abstract operator method is developed to analyze this equation. An estimate of the rate of the convergence in a special discrete $W_2^{1, 1/2}$ Sobolev norm, compatible with the smoothness of the solution is obtained.

Full Text (PDF) [279 KB], BibTeX

Key words

parabolic initial boundary value problem, oblique derivative boundary condition, finite differences, Sobolev spaces, convergence rate estimates

AMS subject classifications


< Back